# SDR UALA2012050402629

- Difficulty date: May 4, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,800 hours, 10,523 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  ALL LEFT 'E' ZONE SEATS FROM 45 - 53.  DRIED AREA AND REPLACED BATTERY, CHECKED OKAY.
